MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; STENT, CORONARY
Model Number 26270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned with the stent separated from the delivery system.The stent was not returned for analysis.A visual and microscopic examination identified no damage or issues with the stent cups or the stent holder.The stent impression was evident on the stent holder.A visual and tactile examination found the outer to be severely kinked at more than one location.This type of damage is consistent with excessive force being applied to the device.A visual examination of the inner shaft found it to be completely detached from the metal shaft at its bond.This type of damage is consistent with excessive tensile force being applied to the device.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2020.A 10x69x75/ iliac 6f unistep plus wallstent rp endoprosthesis was used with no known issues reported.However, returned device analysis revealed stent detachment and shaft break.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9865591
Report Number2134265-2020-03695
Device Sequence Number526323
Product Code NIO
UDI-Device Identifier08714729345923
UDI-Public08714729345923
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2020
Device Model Number26270
Device Catalogue Number26270
Device Lot Number0021784276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1